Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Should I go to the ER for bleeding lightly like a period after having diarrhea?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2108 Questions
I have had diarrhea for a few days and today started bleeding lightly like a period but I had a hysterectomy 3 years ago. I'm pretty sure I have hemorroids but when I put a pad on the bleeding almost covered the pad. Should I go to the er? Not sure if I irritated it from all the wiping when I had the diarrhea
Posted Fri, 17 Jan 2014 in General Health
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: Please refer to the following answer. Detailed Answer: Hi, I read your query and understood your concern. You have to go to the ER because rectal hemorrhage is an emergency that should be evaluated in the emergency room. If i was your doctor i would suggest: - Blood analysis - Abdominal ultrasound - Rectal examination - Vaginal examination If everything is ok then you have nothing to worry about and this is probably due to the diarrhea ( all the wiping when you had the diarrhea). Hope i answered to your query. Dr. Benard Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor